# SDR IPXA2021082773197

- Difficulty date: August 21, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 23,831 hours, 14,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521800
- Condition: Cracked
- Location: Frm 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT CARGO COMP. AT FWD BULHEAD FR54 FOUND 2EA BRACKETS CRACKED.REMOVED AND REPLACED 2EA BRACKETS PER SRM 51-40-21.
